Previous |  Up |  Next

Article

Title: About differential inequalities for nonlocal boundary value problems with impulsive delay equations (English)
Author: Domoshnitsky, Alexander
Author: Volinsky, Irina
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 140
Issue: 2
Year: 2015
Pages: 121-128
Summary lang: English
.
Category: math
.
Summary: We propose results about sign-constancy of Green's functions to impulsive nonlocal boundary value problems in a form of theorems about differential inequalities. One of the ideas of our approach is to construct Green's functions of boundary value problems for simple auxiliary differential equations with impulses. Careful analysis of these Green's functions allows us to get conclusions about the sign-constancy of Green's functions to given functional differential boundary value problems, using the technique of theorems about differential and integral inequalities and estimates of spectral radii of the corresponding compact operators in the space of essential bounded functions. (English)
Keyword: impulsive equation
Keyword: nonlocal boundary value problem
Keyword: Green's function
Keyword: positivity of Green's function
Keyword: negativity of Green's function
Keyword: estimates of solutions
MSC: 34K06
MSC: 34K10
MSC: 34K11
MSC: 34K12
MSC: 34K38
MSC: 34K45
idZBL: Zbl 06486928
idMR: MR3368488
.
Date available: 2015-06-30T12:11:25Z
Last updated: 2016-07-01
Stable URL: http://hdl.handle.net/10338.dmlcz/144320
.
Reference: [1] Agarwal, R. P., Berezansky, L., Braverman, E., Domoshnitsky, A.: Nonoscillation Theory of Functional Differential Equations with Applications.Springer Berlin (2012). Zbl 1253.34002, MR 2908263
Reference: [2] Ashordia, M.: Criteria of correctness of linear boundary value problems for systems of generalized ordinary differential equations.Czech. Math. J. 46 (1996), 385-404. Zbl 0879.34037, MR 1408294
Reference: [3] Azbelev, N. V., Maksimov, V. P., Rakhmatullina, L. F.: Introduction to the Theory of Linear Functional-Differential Equations. Methods and Applications.Advanced Series in Mathematical Science and Engineering 3 World Federation Publishers, Atlanta (1995). MR 1422013
Reference: [4] Benchohra, M., Henderson, J., Ntouyas, S. K.: Impulsive Differential Equations and Inclusions.Contemporary Mathematics and Its Applications 2 Hindawi Publishing, New York (2006). Zbl 1130.34003, MR 2322133
Reference: [5] Benchohra, M., Henderson, J., Ntouyas, S. K.: An existence result for first-order impulsive functional differential equations in Banach spaces.Comput. Math. Appl. 42 (2001), 1303-1310. Zbl 1005.34069, MR 1861529, 10.1016/S0898-1221(01)00241-3
Reference: [6] Domoshnitsky, A.: On periodic boundary value problem for first order impulsive functional-differential nonlinear equation.Funct. Differ. Equ. 4 (1997), 39-46. MR 1491788
Reference: [7] Domoshnitsky, A., Drakhlin, M.: Nonoscillation of first order impulse differential equations with delay.J. Math. Anal. Appl. 206 (1997), Article No. ay975231, 254-269. Zbl 0870.34010, MR 1429290, 10.1006/jmaa.1997.5231
Reference: [8] Domoshnitsky, A., Drakhlin, M.: On boundary value problems for first order impulse functional-differential equations.Boundary Value Problems for Functional Differential Equations World Scientific Singapore (1995), 107-117 J. Henderson. Zbl 0842.34063, MR 1375468
Reference: [9] Domoshnitsky, A., Drakhlin, M., Litsyn, E.: On boundary value problems for $N$-th order functional-differential equations with impulses.International Symposium on Differential Equations and Mathematical Physics, Tbilisi, 1997. Advances in Mathematical Sciences and Applications 8, 1998 987-996. Zbl 0901.34065, MR 1657212
Reference: [10] Domoshnitsky, A., Drakhlin, M., Litsyn, E.: On boundary value problems for $N$-th order functional-differential equations with impulses.Mem. Differ. Equ. Math. Phys. 12 (1997), 50-56. Zbl 0901.34065, MR 1636857
Reference: [11] Domoshnitsky, A., Volinsky, I.: About positivity of Green's functions for nonlocal boundary value problems with impulsive delay equations.TSWJ: Mathematical Analysis 2014 Article ID 978519, 13 pages (2014).
Reference: [12] Domoshnitsky, A., Volinsky, I., Shklyar, R.: About Green's functions for impulsive differential equations.Funct. Differ. Equ. 20 (2013), 55-81. Zbl 1318.34090, MR 3328886
Reference: [13] Fan, Z., Li, G.: Existence results for semilinear differential equations with nonlocal and impulsive conditions.J. Funct. Anal. 258 (2010), 1709-1727. Zbl 1193.35099, MR 2566317, 10.1016/j.jfa.2009.10.023
Reference: [14] Federson, M., Schwabik, Š.: Generalized {ODE} approach to impulsive retarded functional differential equations.Differential Integral Equations 19 (2006), 1201-1234. Zbl 1212.34251, MR 2278005
Reference: [15] Krasnosel'skii, M. A., Vainikko, G. M., Zabreiko, P. P., Rutitskii, J. B., Stezenko, V. J.: Approximate Methods for Solving Operator Equations.Nauka Moskva (1969), Russian.
Reference: [16] Lakshmikantham, V., Bainov, D. D., Simeonov, P. S.: Theory of Impulsive Differential Equations.Series in Modern Applied Mathematics 6 World Scientific, Singapore (1989). Zbl 0719.34002, MR 1082551
Reference: [17] Li, J., Nieto, J. J., Shen, J.: Impulsive periodic boundary value problems of first-order differential equations.J. Math. Anal. Appl. 325 (2007), 226-236. Zbl 1110.34019, MR 2273040, 10.1016/j.jmaa.2005.04.005
Reference: [18] Nieto, J. J., Rodríguez-López, R.: Periodic boundary value problem for non-Lipschitzian impulsive functional differential equations.J. Math. Anal. Appl. 318 (2006), 593-610. Zbl 1101.34051, MR 2215172, 10.1016/j.jmaa.2005.06.014
Reference: [19] Pandit, S. G., Deo, S. G.: Differential Systems Involving Impulses.Lecture Notes in Mathematics 954 Springer, Berlin (1982). Zbl 0539.34001, MR 0674119
.

Files

Files Size Format View
MathBohem_140-2015-2_2.pdf 197.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo